MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 30CM, 1.5, B

ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 30CM, 1.5, B
Model Number 6171
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Skin Erosion (2075); Post Operative Wound Infection (2446); Fluid Discharge (2686)
Date of Event 06/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a wound at the lead incision site was not healing.The wound showed healing disturbance with persistent crusting and white-creamy discharge, suggesting skin erosion and delayed healing.No device or deep tissue was exposed.A locate infection at the lead site was suspected.As such, surgical intervention took place on (b)(6) 2025 wherein a wound revision was performed with the help of an antibiotic mesh.Patient was administered antibiotics medication to treat the issue.The patient was discharged on (b)(6) 2025.Reportedly, the wound has healed.
 
Additional Manufacturer Narrative
Corrected data: health effect - clinical code.A review of the lot history record identified no manufacturing nonconformities issued to the reported device that would have contributed to this event.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
8CH INFINITY DBS LEAD KIT, 30CM, 1.5, B
Common Device Name
DBS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22535305
Report Number1627487-2025-03516
Device Sequence Number18014192
Product Code MHY
UDI-Device Identifier05415067030313
UDI-Public(01)05415067030313(10)9238667(17)250918
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/18/2025
Device Model Number6171
Device Catalogue Number6171
Device Lot Number9238667
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS EXTENSION (X2); DBS IPG; DBS LEAD
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age53 YR
Patient SexFemale
Patient Weight54 KG